MAUDE Adverse Event Report: Medtronic Ireland ENDURANT II AORTIC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

Medtronic Ireland ENDURANT II AORTIC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETCF2828C49E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during treatment of a 61 mm abdominal aortic aneurysm, a type 1a endoleak from a previously implanted non-medtronic product was treated with an endurant ii aortic cuff extension.There was 10 mm of proximal seal length between the right renal artery and the proximal edge of the previously implanted bifurcated graft.A 28 x 28 x 49 mm endurant ii aortic cuff extension was implanted.Guidewire was biased toward the left lateral aortic wall made exact visualization of the right lateral proximal graft position challenging.Completion  angiography identified partial coverage of the right renal artery, estimated at approximately 40%.The aortic extension landed in the intended position, and patient anatomy reportedly required partial right renal artery coverage to optimize the proximal seal zone.Intervention was required and a 7 mm renal stent was placed in the right renal artery to maintain patency.Completion angiography demonstrated patency of both renal arteries and no residual type 1a endoleak.Per the physician the cause of the occlusion was anatomy related and noted the patient¿s anatomy required partial coverage of right renal artery to optimize proximal seal zone.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II AORTIC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50588321
Report Number9612164-2026-04417
Device Sequence Number13119857
Product Code MIH
UDI-Device Identifier00613994991447
UDI-Public(01)00613994991447(17)270818
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberETCF2828C49E
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/04/2026
Initial Report FDA Received Date09/03/2026
Supplement Report FDA Received Date09/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale